# SDR CALA0300355

- Difficulty date: July 1, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 24,502 hours, 13,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN CENTER FLOOR SUPPORT AT STA 540 LEFT OF CENTER.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-10-02.
